# SDR CA130114013

- Difficulty date: January 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,800 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: D2112
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC RESERVOIR FOUND TO BE VENTING FLUID DURING GROUND RUN FOLLOWING ACFT 50 HOUR INSPECTION.  HYDRAULIC RESERVOIR REPLACED.
